Skip to Content

Had cortisone shots in both knee a week ago is it normal to still feel nauseated and have sweats?

Responses (2)

DzooBaby 17 Jul 2012

Yes, these symptoms can be side effects of cortisone shots. If it is bothersome, call your Dr and discuss your options with him/her.

Lisa01 18 Jul 2012

Since you didn't say what is wrong with your knees that you need cortisone shots for, it's difficult to give you options. You might discuss syn visc injections with your dr. This is almost a gel-like substance that provides a "cushion" within your joints and has proven to be quite successful with a great number of people. Just a thought for you.
Lisa

dfickes 18 Jul 2012

Thank you I had left knee total replacement in Nov 2011 and the right knee needs to be replaced

Lisa01 18 Jul 2012

I understand completely. I had my right knee replaced almost 4 years ago and I still suffer a great deal of pain with it. Sometimes it's not to bad, not nearly as bad as before it was replaced, and sometimes (like today) the pain is close to unbearable. The syn visc shots are very likely to help with the knee that hasn't been replaced. At least they bought me an extra 2 1/2 years before they stopped working. The shots will not help with the knee that's been replaced. They've x-rayed my replaced knee on several occasions just to be sure everything was in place where it should be. They have found bone chips that have gotten stuck a different places, causing a lot of pain and swelling. Not much you can do about it except treat the symptoms and wait for it to work it's way free. Now that's fun! I would ask your dr about the other injections. They can really help buy you some time before it absolutely has to be replaced. Please let me know if you've got any questions about them.
Lisa

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions